# SDR SWIA2020061251121

- Difficulty date: May 16, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK BETWEEN FS 863. - 988. HAS EVIDENCE OF SURFACE CORROSION AT FS 876, FS 891 AND FS 920.  (C-CHECK) RO 6/8/2020 REMOVED AND REPLACED REPLACED SEAT TRACK WITH FABRICATING ONE AT RBL9 FS 863.00-FS988.00 REF AMM.
